Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
153 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes delay in menstruation?

I am supposed to have my period. I am experiencing sensations as though I have my period but hardly any blood is coming out. My periods have always been regular and I have never missed one, but this time it feels as though I m about to get my period but it doesn t seem to start, it s as though it s just about to start but doesn t. I should have gotten my period two days ago. Why is this happening?
Wed, 20 Feb 2019
Report Abuse
Infectious Diseases Specialist 's  Response
Hi,

1. Delay in menstruation can be because of many reasons be it stress (most important these days ), PCO (polycystic ovaries), thyroid disorder, increase or decrease in weight also.
2. You can wait for dew more days as the average length of the cycle is 28-40 days and if after 40 days also you don't get your periods.

Then you can take northisterone tablet twice a day for 5 days and then stop. On stopping, after 5-7 days you will get your periods.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Harshita,
Ophthalmologist

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes delay in menstruation?

Hi, 1. Delay in menstruation can be because of many reasons be it stress (most important these days ), PCO (polycystic ovaries), thyroid disorder, increase or decrease in weight also. 2. You can wait for dew more days as the average length of the cycle is 28-40 days and if after 40 days also you don t get your periods. Then you can take northisterone tablet twice a day for 5 days and then stop. On stopping, after 5-7 days you will get your periods. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Harshita, Ophthalmologist